# SDR AT9900132

- Difficulty date: February 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47445
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 591014211
- Condition: Misdrilled
- Location: Bs 370-375
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL, FOUND THE FORWARD CARGO COMPARTMENT AT STA 370 TO STA 375 L-29R INTERCOASTAL UPPER FLANGE AND WEB HAS MISDRILLED FASTENER HOLES.  FABRICATED NEW INTERCOASTAL, FIT, DRILLED, TREATED AND PRIMED.  LOCATED NEW WEB, DRILLED, DEBURRED AND INSTALLED IAW DC9 SRM 51-10-2A, 51-10-4, 51-10-3, 51-30-2, AND RES NR 99258.  INTERCOASTAL P/N OFF 1A-49049-1.
